The maximal function on variable L p spaces.

Cruz-Uribe, D.; Firorenza, A.; Neugebauer, C. J.

Annales Academiae Scientiarum Fennicae. Mathematica (2003)

  • Volume: 28, Issue: 1, page 223-238
  • ISSN: 1239-629X

How to cite

top

Cruz-Uribe, D., Firorenza, A., and Neugebauer, C. J.. "The maximal function on variable spaces.." Annales Academiae Scientiarum Fennicae. Mathematica 28.1 (2003): 223-238. <http://eudml.org/doc/123518>.

@article{Cruz2003,
author = {Cruz-Uribe, D., Firorenza, A., Neugebauer, C. J.},
journal = {Annales Academiae Scientiarum Fennicae. Mathematica},
keywords = {Hardy-Littlewood maximal function; variable Lebesgue space; weak-type inequality; reverse Hölder condition; reverse Hölder condition},
language = {eng},
number = {1},
pages = {223-238},
publisher = {Finnish Academy of Science and Letters, Helsinki; Finnish Society of Sciences and Letters},
title = {The maximal function on variable spaces.},
url = {http://eudml.org/doc/123518},
volume = {28},
year = {2003},
}

TY - JOUR
AU - Cruz-Uribe, D.
AU - Firorenza, A.
AU - Neugebauer, C. J.
TI - The maximal function on variable spaces.
JO - Annales Academiae Scientiarum Fennicae. Mathematica
PY - 2003
PB - Finnish Academy of Science and Letters, Helsinki; Finnish Society of Sciences and Letters
VL - 28
IS - 1
SP - 223
EP - 238
LA - eng
KW - Hardy-Littlewood maximal function; variable Lebesgue space; weak-type inequality; reverse Hölder condition; reverse Hölder condition
UR - http://eudml.org/doc/123518
ER -

Citations in EuDML Documents

top
  1. Jingshi Xu, The boundedness of multilinear commutators of singular integrals on Lebesgue spaces with variable exponent
  2. Osvaldo Gorosito, Gladis Pradolini, Oscar Salinas, Boundedness of fractional operators in weighted variable exponent spaces with non doubling measures
  3. Ka Luen Cheung, Kwok-Pun Ho, Boundedness of Hardy-Littlewood maximal operator on block spaces with variable exponent
  4. Yan Lu, Yue Ping Zhu, Boundedness of some sublinear operators and commutators on Morrey-Herz spaces with variable exponents
  5. Lars Diening, Josef Málek, Mark Steinhauer, On Lipschitz truncations of Sobolev functions (with variable exponent) and their selected applications
  6. Pu Zhang, Jianglong Wu, Commutators of the fractional maximal function on variable exponent Lebesgue spaces
  7. Růžička, Michael, Diening, Lars, Non-Newtonian fluids and function spaces
  8. Rovshan A. Bandaliev, The boundedness of certain sublinear operator in the weighted variable Lebesgue spaces

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.